Review: could Bupropion hydrochloride cause Excessive saliva (Drooling)?
Summary: Excessive saliva is reported only by a few people who take Bupropion hydrochloride.
We study 5,524 people who have side effects while taking Bupropion hydrochloride from FDA and social media. Among them, 3 have Excessive saliva. Find out below who they are, when they have Excessive saliva and more.
You are not alone: join a mobile support group for people who take Bupropion hydrochloride and have Excessive saliva >>>
Bupropion hydrochloride has active ingredients of bupropion hydrochloride. It is often used in depression. (latest outcomes from 6,743 Bupropion hydrochloride users)
Excessive saliva (drop saliva uncontrollably from the mouth) has been reported by people with schizophrenia, depression, bipolar disorder, high blood pressure, multiple sclerosis. (latest reports from 2,501 Excessive saliva patients)
On Jan, 31, 2015: 5,503 people reported to have side effects when taking Bupropion hydrochloride. Among them, 3 people (0.05%) have Excessive Saliva.
Time on Bupropion hydrochloride when people have Excessive saliva * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Excessive saliva||0.00%||0.00%||50.00%||0.00%||0.00%||50.00%||0.00% |
Age of people who have Excessive saliva when taking Bupropion hydrochloride * :
|Excessive saliva||0.00%||0.00%||0.00%||33.33%||0.00%||33.33%||33.33%||0.00% |
Severity of Excessive saliva when taking Bupropion hydrochloride ** :
|least||moderate||severe||most severe |
|Excessive saliva||0.00%||50.00%||50.00%||0.00% |
How people recovered from Excessive saliva ** :
|while on the drug||after off the drug||not yet |
|Excessive saliva||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Depression (1 people, 33.33%)
- Bipolar i disorder (1 people, 33.33%)
- Menopause (1 people, 33.33%)
- Anxiety (1 people, 33.33%)
- Asthma (1 people, 33.33%)
Top co-used drugs for these people * :
- Progesterone (1 people, 33.33%)
- Lamictal (1 people, 33.33%)
- Estrogenic substance (1 people, 33.33%)
- Topamax (1 people, 33.33%)
- Asmanex twisthaler (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Excessive Saliva while taking Bupropion Hydrochloride?
You are not alone! Join a mobile support group:
- support group for people who take Bupropion hydrochloride and have Excessive Saliva
- support group for people who take Bupropion hydrochloride
- support group for people who have Excessive Saliva
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Bupropion hydrochloride, Excessive saliva
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Intrsoccular pressure increase associated with wellbutrin
I was given a prescription for Wellbutrin in approximately 1998. I had has my ocular pressure checked a year prior to this and it was okay. At the time, I only needed to wear reading glasses, common in people over 45. I took the drug at the full prescribed dosage for two weeks. Immediately prior to the narrow angle glaucoma episode, my vision had actually seemed to improve. For one day, prior, I could read without reading glasses. The following night, I was watching tv, and things suddenly became foggy. It was actually as if a fog had enveloped the room. I could not see anything except to discern between light and dark areas. I had to have emergency laser surgery the next morning. I mentioned to the doctor that Iwas taking Wellbutrin to stop smoking, and asked if it could have caused the ocular pressure increase. he consulted the PDR, and said there was no mention of it causing increases in ocular pressure. One year later my primary care doctor again insisted that I stop smoking, and again I mentioned that I thought it might increase ocular pressure. She told me to take a half dose, I did, and I took it one week, at which time I again experienced another episode of narrow angle glaucoma. When I go to the doctor's office my pressure in my left eye was 72, and 68 in my right eye. I was then referred on a triage basis to another doctor. I spent the rest of the day in his office having drops administered every fifteen minutes(extremely painful). I had extensive laser surgery the next morning.It required over fifty shots from the laser machine into each eye, (also extremely painful). I had lost considerable peripheral AND CENTRAL VISION in my left eye, and a good deal in my right. As a result of having to have such extensive laser surgery I also had cataracts that began at 50% maturity. I was advised by the surgeon that I should wait to have the cataracts removed "until my vision and quality of life was so poor that I was ready to commit suicide" because having the cataracts removed would cause the pressure in my eyes to become very difficult to control, and that more than likely I would end up being black blind. I would never use Wellbutrin under any circumstances, and I always check to make sure that any new meds I may be put on don't have anything to do with an increase in ocular pressure. If they do, I refuse to take them. The surgeon said he was surprised that I didn't lose more vision than I did, and I am grateful that I didn't, and that he was a good surgen. He wrote an article concerning this case for a medical journal since he said he had been seeing a recent increase of narrow angle glaucoma.
- Librium 25mg and wellbutrin 300mg for >1 month
I've been taking librium twice daily, morning and night, for about 3 months now along with wellbutrin XL in the morning. I've basically had the mood of "I don't care" and a great boost in confidence.
- Bedwetting with paxil and wellbutrin
I have been using both of these drugs and now have bedwetting issues 5 times a week on average. I would rate the bedwetting as moderate about a6/10 but my wife and I can live with this as she had made the comment " you are back to the man I married ". I started taking these due to depression about work and anxiety about work. We both think we can live with the bedwetting as no one needs to know about it
- Wellbutrin caused my trigeminal neurlagia
So I'm writing this to hopefully shed light to other users in the same position I was in. I had taken Wellbutrin for about 4 years. The pain experienced in my face was excruciatingly painful. It was just on one side of my face between my temple and upper lip. All the symptoms reflected Trigeminal Neuralgia. But even with an MRI nothing could be found. I suffered for 3 of those years with pain coming and going, not understanding what was going on. Finally one day I decided hell with Wellbutrin and just stopped taking it. It's been 6 months now and I have yet to have a single shred of pain. Coincidence? I doubt it.
More reviews for: Bupropion hydrochloride, Excessive saliva
Comments from related studies:
From this study (13 months ago):
I started using Bupropion in November, but I started having an overproduction of saliva. Although I stopped the medication after ten days, the symptoms are present untill now, 3 months later. The´re not that severe as at the beginning but still annoying. Is this a known side effect of Bupriopion?
From this study (1 year ago):
Comes And Goes
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.